Some new exact Jacobian elliptic function solutions of three kinds of nonlinear evolution equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (6): 3312-3318    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Some new exact Jacobian elliptic function solutions of three kinds of nonlinear evolution equations
Wu Hai-Yan, Zhang Liang, Tan Yan-Ke, Zhou Xiao-Tao
解放军理工大学气象学院,南京 211101
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn